# SDR HNAA2017041700123

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 123
- Aircraft time: 68,524 hours, 77,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: ORF07
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT AFT EMERGENCY LIGHTS ARE INOPERATIVE.  R & R THE BATTERY,  FOUND THE LT AFT NEW EMERG BATTERY FAILED OPS.   R & R THE BATTERY WITH ANOTHER NEW BATTERY.
